# SDR CALA2013090591007

- Difficulty date: September 1, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 59,605 hours, 6,871 cycles
- Engine: Pwa PW4056
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'RUD RATIO SNGL' EICAS ADVISORY MESSAGE DISPLAYED. UPPER OR LOWER RUDDER RATIO FUNCTION FAIL.  UPPER RUDDER RATIO ACTUATOR REPLACED WITH SERVICEABLE RUDDER RATIO ACTUATOR IAW 27 21 12 FUNCTIONAL CHECK CARRIED OUT, ALL OPERATIONS NORMAL.
